# SDR SWAA2021050545044

- Difficulty date: January 28, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N8689C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36658
- Aircraft time: 16,246 hours, 7,290 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STAB UPPER SLIDING SEAL IS CRACKED / REMOVED AND REPLACED R/H HORIZONTAL STAB UPPER SLIDING SEAL PER MM 53-31-31
